Karen (choco_carebear) wrote in vaginapagina,
Karen
choco_carebear
vaginapagina

heavier and uncomfortable period while on the pill

Hi everyone,

I've been taking Microgestin Fe 1/20 since April or May 2013. I haven't had a lot of issues with it and my periods have generally been lighter and shorter. However, for the first time since taking my BC, my period (or "withdrawal bleed") is feeling like one that I would've gotten without birth control. I started on Monday (Which has been normal for me lately) and my flow has been heavy, plus I'm experiencing cramps and nausea and am feeling gassier. Normally at this time, my flow would be less than moderate and I could get away with using panty liners, but I've been using only long maxi pads these last few days. I do feel like travel and exercising more may have done something with my cycle. I traveled from New Orleans back home to SF at around the time I took the second pill in my pack so there was a slight timing issue due to the time zone change, but I've continued to take my pills at 2PM across the time zones, as I take my pill at around 2PM PST each day. I also started exercising more regularly since I got back from my trip, about an hour each day 3-4 times a week and have been dropping weight. However, about two weeks ago, my boyfriend started noticing that I had some heavier, thicker, and stickier vaginal fluid coming out of me. I'm not sure if that has anything to do with what's going on right now but worth pointing out if it there's a bigger issue at hand. I'm just worried that my birth control and my body are no longer meshing and that it may have lost its effectiveness if my period is this out of whack. I'd appreciate any insight anyone can give me. Thank you! 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments